formats

MS Drug Continues to Cause Disastrous Side Effects


Article Source: Health And Fitness Journal

In the latest blow to the controversial multiple sclerosis drug Tysabri, the U.S. Food and Drug Administration has ordered a new label be put on the drug, warning that the risk of developing progressive multifocal leukoencephalopathy (PML), a rare but deadly brain infection, increases as more Tysabri infusions are received.

Natalizumab (Tysabri) first received FDA approval in November 2004, only to be pulled from the market three months later after several patients in clinical trials developed PML.

In June 2006, the FDA allowed the drug back on the market, but with strict conditions. According to those revised guidelines, Tysabri can only be administered by approved doctors at sites that register and comply with a patient-safety program.  The new action was based on reports of 31 confirmed cases of PML as of Jan. 21, 2010.

Other Related Health Posts:

Buy and Sell text links

Article Source: Health And Fitness Journal
If you like all this stuff here then you can buy me a pack of cigarettes.

Comments Off on MS Drug Continues to Cause Disastrous Side Effects.
Home Health Informations MS Drug Continues to Cause Disastrous Side Effects